# SDR HEEA078118

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721105
- Part serial: 211
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR ACTUATOR WILL NOT MOVE WITH POWER APPLIED.
